# SDR SWAA970138

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Aft Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTED ELECTRICAL ODOR SMELL AT AFT GALLEY.  INSPECTED AND FOUND ODOR EMITTING FROM AFT GALLEY UPPER COFFEEMAKER.  DEACTIVATED COFFEEMAKER AND CONTINUED.
